# SDR CA090820006

- Difficulty date: July 21, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 3,702 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Accumulator
- Part number: 704A34240015
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) ACCUMULATOR FAILED UPON PRE-TAKEOFF FUNCTIONNAL TEST. THESE PARTS ARE ON CONDITION, NO LIFE LIMIT. (TC# 20090820006)
